# SDR IPXA2016021899560

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 21,915 hours, 14,479 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Inoperative
- Location: Lt Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, NO LT MAIN GEAR DOWN INDICATION WITH GROUND HANDLE DOWN.  REPLACED THE LAMP IAW AMM 33-13-00-201.  OPS CKS NORMAL.
